American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Sy-David Friedman and Peter Holy. A quasi-lower bound on the consistency strength of PFA. Trans. Amer. Math. Soc. 366 (2014) 4021-4065.
Abstract, references, and article information   
View Article: PDF

[2] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[3] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[4] René Schipperus. The topological Baumgartner-Hajnal theorem. Trans. Amer. Math. Soc. 364 (2012) 3903-3914.
Abstract, references, and article information   
View Article: PDF

[5] Assaf Sharon and Matteo Viale. Some consequences of reflection on the approachability ideal. Trans. Amer. Math. Soc. 362 (2010) 4201-4212. MR 2608402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stevo Todorcevic and Stuart Zoble. Baire reflection. Trans. Amer. Math. Soc. 360 (2008) 6181-6195. MR 2434283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pierre Matet, Andrzej Roslanowski and Saharon Shelah. Cofinality of the nonstationary ideal. Trans. Amer. Math. Soc. 357 (2005) 4813-4837. MR 2165389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carmi Merimovich. Extender-based Radin forcing. Trans. Amer. Math. Soc. 355 (2003) 1729-1772. MR 1953523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William Mitchell. A measurable cardinal with a closed unbounded set of inaccessibles from $o(\kappa)=\kappa$. Trans. Amer. Math. Soc. 353 (2001) 4863-4897. MR 1852085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ralf-Dieter Schindler. Coding into $K$ by reasonable forcing. Trans. Amer. Math. Soc. 353 (2001) 479-489. MR 1804506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas Jech and Saharon Shelah. On reflection of stationary sets in $\mathcal{P}_\kappa\lambda$. Trans. Amer. Math. Soc. 352 (2000) 2507-2515. MR 1650097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Schimmerling and J. R. Steel. The maximality of the core model. Trans. Amer. Math. Soc. 351 (1999) 3119-3141. MR 1638250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arthur W. Apter and Saharon Shelah. Menas' Result is Best Possible. Trans. Amer. Math. Soc. 349 (1997) 2007-2034. MR 1370634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arthur W. Apter and Saharon Shelah. On the strong equality between supercompactness and strong compactness. Trans. Amer. Math. Soc. 349 (1997) 103-128. MR 1333385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Akihiro Kanamori and Saharon Shelah. Complete quotient Boolean algebras . Trans. Amer. Math. Soc. 347 (1995) 1963-1979. MR 1282888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Franklin D. Tall. Topological applications of generic huge embeddings . Trans. Amer. Math. Soc. 341 (1994) 45-68. MR 1223302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alan Mekler, Saharon Shelah and Jouko Väänänen. The Ehrenfeucht-Fra\"\i ss\'e-game of length $\omega\sb 1$ . Trans. Amer. Math. Soc. 339 (1993) 567-580. MR 1191613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James Cummings. A model in which GCH holds at successors but fails at limits . Trans. Amer. Math. Soc. 329 (1992) 1-39. MR 1041044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. J. Mitchell. On the singular cardinal hypothesis . Trans. Amer. Math. Soc. 329 (1992) 507-530. MR 1073778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William J. Mitchell. Definable singularity . Trans. Amer. Math. Soc. 327 (1991) 407-426. MR 1036006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Adam Krawczyk and Piotr Zakrzewski. Extensions of measures invariant under countable groups of transformations . Trans. Amer. Math. Soc. 326 (1991) 211-226. MR 998127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zoltán T. Balogh. On collectionwise normality of locally compact, normal spaces . Trans. Amer. Math. Soc. 323 (1991) 389-411. MR 989571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alan Dow. A separable space with no remote points . Trans. Amer. Math. Soc. 312 (1989) 335-353. MR 983872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] András Hajnal, Akihiro Kanamori and Saharon Shelah. Regressive partition relations for infinite cardinals . Trans. Amer. Math. Soc. 299 (1987) 145-154. MR 869404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. Mitchell. Applications of the covering lemma for sequences of measures . Trans. Amer. Math. Soc. 299 (1987) 41-58. MR 869398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Hajnal, I. Juhász and S. Shelah. Splitting strongly almost disjoint families . Trans. Amer. Math. Soc. 295 (1986) 369-387. MR 831204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William G. Fleissner. Left separated spaces with point-countable bases . Trans. Amer. Math. Soc. 294 (1986) 665-677. MR 825729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Matthew Foreman. Potent axioms . Trans. Amer. Math. Soc. 294 (1986) 1-28. MR 819932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas J. Jech and W. Hugh Woodin. Saturation of the closed unbounded filter on the set of regular cardinals . Trans. Amer. Math. Soc. 292 (1985) 345-356. MR 805967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jiří Adámek, Václav Koubek, Evelyn Nelson and Jan Reiterman. Arbitrarily large continuous algebras on one generator . Trans. Amer. Math. Soc. 291 (1985) 681-699. MR 800258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia